Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 9, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 26, 2014, 4:26 PM CDT for Uvalde County, Texas. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2014, 4:26 PM CDT (21:26 UTC)
- Expired
- May 26, 2014, 8:47 PM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Moderate
County Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabinal River at Sabinal (SABT2). The gauge peaked at 16.93 ft at May 26, 2014, 4:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08198500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
986
WGUS44 KEWX 262126
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
426 PM CDT MON MAY 26 2014
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SABINAL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC463-271526-
/O.NEW.KEWX.FL.W.0009.140526T2126Z-140527T1927Z/
/SABT2.2.ER.140526T2009Z.140527T0000Z.140527T0727Z.NO/
426 PM CDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR THE SABINAL RIVER AT SABINAL.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:30 PM MONDAY THE STAGE WAS 14.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST NEAR 16.2 FEET BY MONDAY EVENING.
* IMPACT...AT 16.0 FEET...MODERATE LOWLAND FLOODING INUNDATES LOWEST SECONDARY
ROADS AND BRIDGES IN THE FLOOD PLAIN FROM THE HEADWATERS TO THE FRIO RIVER
CONFLUENCE.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
NUECES RIVER
SABINAL 10 12 14.2 MON 03 PM 9.2 3.3 3.4 3.4 3.3
&&
LAT...LON 2962 9956 2962 9948 2914 9941 2901 9921
2894 9925 2910 99491 follow-up statement
628
WGUS84 KEWX 270147
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT MON MAY 26 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
SABINAL RIVER AT SABINAL AFFECTING UVALDE COUNTY
SECO CREEK AT ROWE RANCH NEAR D'HANIS AFFECTING MEDINA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC463-270217-
/O.CAN.KEWX.FL.W.0009.000000T0000Z-140527T1927Z/
/SABT2.2.ER.140526T2009Z.140526T2100Z.140527T0020Z.NO/
847 PM CDT MON MAY 26 2014
THE FLOOD WARNING IS CANCELLED FOR THE SABINAL RIVER AT SABINAL.
* AT 7:30 PM MONDAY THE STAGE WAS 11.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER LEVEL CRESTED AT 16.73 FEET AT 415 PM AND WILL CONTINUE
FALLING. IT IS EXPECTED TO FALL BELOW THE ACTION STAGE OF 10 FEET BY LATE MONDAY
EVENING OR EARLY TUESDAY MORNING.
* IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING IMPACTS LOWEST SECONDARY
ROADS...CROSSINGS AND LOW BRIDGES.
$$
TXC325-270217-
/O.CAN.KEWX.FL.W.0008.000000T0000Z-140527T1515Z/
/SCRT2.2.ER.140526T1818Z.140526T1945Z.140526T2148Z.NO/
847 PM CDT MON MAY 26 2014
THE FLOOD WARNING IS CANCELLED FOR THE SECO CREEK AT ROWE RANCH NEAR D'HANIS.
* AT 8:15 PM MONDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE CREEK LEVEL CRESTED TWICE TODAY. THE FIRST TIME WAS AT 14.86 FEET AT 430 AM. THE SECOND CREST WAS AT 19.70 FEET AT 245 PM. THE CREEK LEVEL CONTINUES TO FALL AND IS WELL BELOW ACTION. STAGE. THIS WILL BE THE LAST FORECAST ISSUED FOR
THIS EVENT.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
NUECES RIVER
SABINAL 10 12 11.9 MON 07 PM 5.3 5.2 5.1 4.9
SECO CREEK AT RO 13 15 10.7 MON 08 PM 8.7 8.2 8.0 8.0
&&
LAT...LON 2962 9956 2962 9948 2914 9941 2901 9921
2894 9925 2910 9949
LAT...LON 2939 9931 2939 9923 2920 9921 2902 9909
2902 9918 2920 9929
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 26, 3:59 PM CDT, 27 minutes earlier.
Area forecast discussion, May 26, 3:59 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 359 PM CDT MON MAY 26 2014 ...UPDATED TO SHOW POSSIBLE AREAS OF FLASH FLOODING LATER TONIGHT... ...ANOTHER ROUND OF HEAVY RAIN POSSIBLE TONIGHT WITH STRONG TO SEVERE STORMS ACROSS THE RIO GRANDE AND EDWARDS PLATEAU... .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... HEAVY RAINS CONTINUE TO AFFECT THE EASTERN HALF OF SOUTH CENTRAL TEXAS THIS AFTERNOON. THESE STORMS WILL MOVE TO THE EAST WITHIN THE NEXT FEW HOURS. HOWEVER...THE ATMOSPHERE IS PRIME FOR A SECOND ROUND OF MODERATE TO HEAVY SHOWERS AND STRONG TO SEVERE STORMS LATE THIS AFTERNOON INTO THE EVENING HOURS. STRONG TO SEVERE STORMS ARE MAINLY EXPECTED ACROSS THE RIO GRANDE AND EDWARDS PLATEAU. MAIN TREATS WILL BE LARGE HAIL AND DAMAGING WINDS BUT CAN'T RULE OUT AN ISOLATED TORNADO. A TORNADO WATCH IS IN EFFECT FOR THE RIO GRANDE PLAINS AND EDWARDS PLATEAU THROUGH 11 PM THIS EVENING. BY LATE THIS EVENING...THE SEVERE THREAT IS EXPECTED TO TRANSITION INTO A HEAVY RAIN EVENT WITH POSSIBLE FLASH FLOODING ACROSS MOST OF THE NORTHERN HALF OF SOUTH CENTRAL TEXAS OR FROM A LINE EAST OF ROCKSPRINGS TO UVALDE TO KARNES CITY LNE. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM THIS EVENING THROUGH NOON TUESDAY. A BROAD UPPER LOW SYSTEM ENTERING THE TEXAS PANHANDLE WILL COMBINE WITH A TROPICAL AIRMASS IN PLACE TO PRODUCE SEVERE STORMS AND EPISODES OF HEAVY RAIN TONIGHT AND TUESDAY. NEW RAINFALL AMOUNTS FOR TONIGHT INTO TUESDAY COULD RANGE FROM 1 TO 2 INCHES WITH ISOLATED 3 INCHES...ACROSS THE FLASH FLOOD WATCH AREA. THE UPPER LOW WILL SLOWLY MOVE TO THE SOUTHEAST WITH CHANCES FOR RAIN CONTINUING FOR MUCH OF THE WEEK. && .LONG TERM (WEDNESDAY THROUGH MONDAY)... MEDIUM-RANGE MODELS ARE IN GOOD AGREEMENT ON PUSHING THE UPPER LOW ACROSS EAST TEXAS BY MID-WEEK AND PUSHING IT TO THE GULF WATERS LATER IN THE WEEK. SINCE THE UPPER LOW SYSTEM IS EXPECTED TO SLOWLY DEPART THE AREA...WILL CARRY CHANCES OF RAIN FOR MUCH OF THE WEEK MAINLY ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS WITH WEATHER IMPROVING NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 86 70 88 69 / 50 40 30 30 20 AUSTIN BERGSTROM INTL AIRPORT 70 86 68 88 66 / 50 40 30 30 20 NEW BRAUNFELS MUNI AIRPORT 69 87 68 89 66 / 40 30 20 20 20 BURNET MUNI AIRPORT 69 84 67 86 67 / 70 40 30 20 10 DEL RIO INTL AIRPORT 72 94 73 96 73 / 40 - 10 - 10 GEORGETOWN MUNI AIRPORT 71 84 70 86 69 / 60 50 30 20 20 HONDO MUNI AIRPORT 72 91 72 94 70 / 40 20 20 10 10 SAN MARCOS MUNI AIRPORT 69 86 68 88 66 / 50 30 30 30 20 LA GRANGE - FAYETTE REGIONAL 71 85 71 85 71 / 50 50 40 40 30 SAN ANTONIO INTL AIRPORT 72 88 71 91 70 / 40 30 20 20 20 STINSON MUNI AIRPORT 72 90 72 92 70 / 40 20 20 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...FAYETTE... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE... WILLIAMSON...WILSON. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 26, 3:57 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 357 PM CDT MON MAY 26 2014 TXZ171>173-183>194-202>209-217>225-228-272100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 357 PM CDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS SOUTH CENTRAL TEXAS. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORNADOES THIS EVENING ACROSS AREAS MAINLY WEST OF A MOUNTAIN HOME TO DILLEY LINE THIS EVENING. RAIN CHANCES REMAIN HIGH OVER AN AREA OF SATURATED SOILS...AND LOCALIZED FLASH FLOODING IS POSSIBLE THROUGH LATE TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT ACROSS AREAS ALONG AND EAST OF A LEAKEY TO UVALDE TO FLORESVILLE TO KENEDY LINE WHERE AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS POSSIBLE. CREEKS AND STREAMS COULD SEE ADDITIONAL RAPID RISES IF HEAVY RAIN REDEVELOPS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ON TUESDAY...THERE WILL BE A CONTINUING CHANCE FOR STRONG TO SEVERE THUNDERSTORMS WITH ADDITIONAL LOCALLY HEAVY DOWNPOURS OF 1 TO 2 INCHES ACROSS ALL OF SOUTH CENTRAL TEXAS. THE MAIN SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING WINDS DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND ONCE AGAIN ON TUESDAY.
In the hours before
Local storm report, May 26, 2:04 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
204 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FUNNEL CLOUD 3 SSE WYLDWOOD 30.10N 97.45W
05/26/2014 BASTROP TX EMERGENCY MNGR
FUNNEL CLOUD SPOTTED... ROOF FROM A HOME BLOWN OFF.
&&
EVENT NUMBER EWX1400491
PMLocal storm report, May 26, 2:17 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 2 W UTOPIA 29.62N 99.56W
05/26/2014 M4.42 INCH UVALDE TX COCORAHS
4.42 INCHES OF RAINFALL IN THE PAST 2.5 HOURS.
&&
EVENT NUMBER EWX1400492
PMLocal storm report, May 26, 2:34 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HEAVY RAIN 3 S HORSESHOE BAY 30.50N 98.36W
05/26/2014 M1.89 INCH LLANO TX COCORAHS
1.89 INCHES IN THE PAST 3 HOURS.
&&
EVENT NUMBER EWX1400493
PMLocal storm report, May 26, 2:39 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HEAVY RAIN 2 N MCQUEENEY 29.62N 98.05W
05/26/2014 M1.57 INCH GUADALUPE TX COCORAHS
1.57 INCHES OF RAINFALL IN THE PAST 3 HOURS.
&&
EVENT NUMBER EWX1400494
PMLocal storm report, May 26, 3:15 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM HAIL 7 SSE TARPLEY 29.54N 99.23W
05/26/2014 E1.00 INCH MEDINA TX PUBLIC
PENNY TO QUARTER SIZE HAIL.
&&
EVENT NUMBER EWX1400495
PMLocal storm report, May 26, 3:21 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
321 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD RUNGE 28.88N 97.71W
05/26/2014 KARNES TX LAW ENFORCEMENT
SECTIONS OF HIGHWAY 72 AND HIGHWAY 81 ARE UNDERWATER.
&&
EVENT NUMBER EWX1400496
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:05 PM CDT | Areal Flood Advisory | EWX | Real | 115 min |
| May 25, 7:19 PM CDT | Special Weather Statement | EWX | Kerr | 26 min |
| May 25, 7:38 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| May 25, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 60 min |
| May 25, 8:07 PM CDT | Special Weather Statement | EWX | Real | 23 min |
| May 25, 8:19 PM CDT | Special Weather Statement | EWX | Bandera | 26 min |
| May 25, 8:26 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 2 hr |
| May 25, 8:31 PM CDT | Areal Flood Advisory | EWX | Uvalde | 119 min |
| May 25, 8:42 PM CDT | Special Weather Statement | EWX | Kerr | 33 min |
| May 25, 8:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina, Uvalde | 5 hr |
| May 25, 10:00 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| May 25, 10:03 PM CDT | Special Weather Statement | EWX | Kinney | 27 min |
| May 25, 10:26 PM CDT | Special Weather Statement | EWX | Kinney | 34 min |
| May 25, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 3 hr |
| May 25, 11:02 PM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| May 25, 11:06 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 114 min |
| May 25, 11:08 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 25, 11:22 PM CDT | Special Weather Statement | EWX | Uvalde | 23 min |
| May 26, 12:18 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 57 min |
| May 26, 12:20 AM CDT | Special Weather Statement | EWX | Zavala | 55 min |
| May 26, 12:54 AM CDT | Special Weather Statement | EWX | Zavala | 66 min |
| May 26, 1:40 AM CDT | River Flood Warning | EWX | Kerr | 4 hr |
| May 26, 1:59 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 3 hr |
| May 26, 2:28 AM CDT | Special Weather Statement | EWX | Frio | 32 min |
| May 26, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 53 min |
| May 26, 3:29 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Wilson | 46 min |
| May 26, 3:35 AM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| May 26, 3:57 AM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 26, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 46 min |
| May 26, 4:43 AM CDT | Areal Flood Warning | EWX | Medina | 3 hr |
| May 26, 4:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 50 min |
| May 26, 4:56 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 26, 5:08 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 112 min |
| May 26, 5:45 AM CDT | Special Weather Statement | EWX | DeWitt | 45 min |
| May 26, 5:50 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 26, 6:08 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 52 min |
| May 26, 6:28 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 6:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 50 min |
| May 26, 7:13 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 8:07 AM CDT | Areal Flood Advisory | EWX | DeWitt | 113 min |
| May 26, 8:40 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| May 26, 9:17 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano | 3 hr |
| May 26, 9:44 AM CDT | Special Weather Statement | EWX | Medina | 61 min |
| May 26, 9:54 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 51 min |
| May 26, 10:10 AM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 26, 10:16 AM CDT | Special Weather Statement | EWX | Comal | 44 min |
| May 26, 11:01 AM CDT | Special Weather Statement | EWX | Bexar | 59 min |
| May 26, 11:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| May 26, 11:20 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more | 4 hr |
| May 26, 11:48 AM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 26, 12:06 PM CDT | Special Weather Statement | EWX | Wilson | 39 min |
| May 26, 12:55 PM CDT | Special Weather Statement | EWX | Karnes | 50 min |
| May 26, 1:10 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Wilson | 110 min |
| May 26, 1:36 PM CDT | River Flood Warning | EWX | Medina | 7 hr |
| May 26, 2:39 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes | 3 hr |
| May 26, 3:58 PM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more | 20 hr |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.